# SDR CA970407016

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- System (JASC): 3710 · Vacuum Distribution System
- Part: Vacuum Pump
- Part number: 442CCU6
- Condition: Faulty
- Location: #2 Engine
- Component: Airborne
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) REPORT OF #2 ENGINE VACUUM PUMP INOPERATIVE. PUMP REMOVED AND COMPOSITE SHAFT/SPLINE FOUND SHEARED. OVERHAULED VACUUM PUMP INSTALLED.
